Please use this identifier to cite or link to this item:
https://rfos.fon.bg.ac.rs/handle/123456789/430Full metadata record
| DC Field | Value | Language |
|---|---|---|
| dc.creator | Avetisyan, Karen | |
| dc.creator | Đorđević, Olivera | |
| dc.creator | Pavlović, Miroslav | |
| dc.date.accessioned | 2023-05-12T10:04:27Z | - |
| dc.date.available | 2023-05-12T10:04:27Z | - |
| dc.date.issued | 2007 | |
| dc.identifier.issn | 0022-247X | |
| dc.identifier.uri | https://rfos.fon.bg.ac.rs/handle/123456789/430 | - |
| dc.description.abstract | It is proved that the inequality delta(X) (epsilon) >= c epsilon(p) p >= 2, where delta(X) is the modulus of convexity of X, is sufficient and necessary for the inequality integral parallel to del f(z) parallel to(p) (1-vertical bar z vertical bar)(p-1) dA(z) LT = C(parallel to f parallel to(p)(p.X) - parallel to f(0) parallel to(p)), where f is an X-valued harmonic function belonging to the Hardy space h(P)(X). The reverse inequality (1 LT p LT = 2) holds if and only if rho X (tau) LT = C tau(p) P, where rho X is the modulus of smoothness of X. | en |
| dc.publisher | Academic Press Inc Elsevier Science, San Diego | |
| dc.rights | restrictedAccess | |
| dc.source | Journal of Mathematical Analysis and Applications | |
| dc.subject | uniform p-smoothness | en |
| dc.subject | uniform p-convexity | en |
| dc.subject | Littlewood-Paley inequality | en |
| dc.subject | harmonic function | en |
| dc.subject | hardy space | en |
| dc.subject | Banach space | en |
| dc.title | Littlewood-Paley inequalities in uniformly convex and uniformly smooth Banach spaces | en |
| dc.type | article | |
| dc.rights.license | ARR | |
| dc.citation.epage | 43 | |
| dc.citation.issue | 1 | |
| dc.citation.other | 336(1): 31-43 | |
| dc.citation.rank | M21 | |
| dc.citation.spage | 31 | |
| dc.citation.volume | 336 | |
| dc.identifier.doi | 10.1016/j.jmaa.2007.02.056 | |
| dc.identifier.rcub | conv_1173 | |
| dc.identifier.scopus | 2-s2.0-34548795504 | |
| dc.identifier.wos | 000249317600003 | |
| dc.type.version | publishedVersion | |
| item.cerifentitytype | Publications | - |
| item.fulltext | With Fulltext | - |
| item.grantfulltext | restricted | - |
| item.openairetype | article | - |
| item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
| Appears in Collections: | Radovi istraživača / Researchers’ publications | |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| 426.pdf Restricted Access | 154.87 kB | Adobe PDF | View/Open Request a copy |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.